DRESS Syndrome That Resembles Graft-Versus-Host Disease after Chemotherapy in a Pediatric Patient: A Case Report.
Аннотация
INTRODUCTION
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a potentially life-threatening, drug-induced adverse reaction characterized by skin eruptions, lymphadenopathy, fever, and a broad range of other bodily manifestations. The spectrum of histopathologic and clinical presentations is wide; therefore, DRESS syndrome can mimic other diseases.
CASE PRESENTATION: We present a case of a 4-year-old male patient who started chemotherapy with vincristine, cytarabine, and etoposide. The first clinical signs were fever, hemodynamic in-stability, and maculopapular erythema. Biopsies of skin lesions were taken, and hyperkeratosis, focal parakeratosis, acanthosis with slight spongiosis, and intraepithelial dyskeratotic cells were observed. There was a perivascular lymphoid infiltrate with abundant eosinophils in the dermis, and eosinophil permeations to the acrosyringium and epithelium were found.
CONCLUSION
DRESS syndrome is a drug-induced reaction that shares histopathological findings in skin biopsies with those seen in graft-versus-host disease. Although the histological findings are non-pathognomonic, they were characteristic enough to be of importance in the differential diagnosis.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.